# SDR IXXA2023070805

- Difficulty date: June 22, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: 451T1003334
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED TWO CRACKS ON THE AFT CARGO ROLLER TRAY AT STA 1105 RBL 20.5.  DAMAGES TRIMMED OUT TO 1.8" X 0.25" AND 1.7" X 0.26" CUTOUT AND INSTALLED REINFORCING DOUBLER
